# SDR 97ZZZX570

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N394PM
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622153
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Harness
- Part number: 551599
- Condition: Reel Failed
- Location: Pilot Lt Seat
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING OFF-AIRPORT IMPACT WITH DAMAGE NOT CONSIDERED TO BE MAJOR, THE PILOT SHOULDER HARNESS INERTIA REEL DETACHED FROM ATTACH BRACKET.  PILOT DID RECEIVE HEAD INJURIES BY IMPACT ON THE DASH.
